# SDR SWAA2024030542554

- Difficulty date: January 18, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 39,957 hours, 18,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR SUPPORT IS CORRODED 24 INCHES RIGHT OF CENTER LINE AT 500 TO 500A<[01] REMOVED AND REPLACED SHIELD AT FWD CARGO COMPT STA 492 TO STA 500A; RBL 21; PER REF SRM 51-40-02-0G-0 AND DWG #143A0080;[02] VERIFIED STEP # 1
